speckled_hen (speckled_hen) wrote in vaginapagina,
speckled_hen
speckled_hen
vaginapagina

Changing birth control and bleeding

I recently switched my birth control pills from Ovranette (21-day combined estrogen and progesterone pill) to Cerazette (everyday progesterone only pill).

I finished up my period last Wednesday (12th May) and am today experiencing some light bleeding. So I'm about 10 days early. Is this something to do with the change in hormone combinations? I'm a bit confused as it doesn't feel like my period usually does (no cramps or stomach ache the day before) so I'm a bit worried it might be a bit sinister.

I'm thinking I might wait it out and see if it turns into a full blown period or maybe see the Dr?

Don't think I've ever been this early before so I'm a bit worried
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments